# SDR AALA20120523021

- Difficulty date: April 25, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF CABIN FLOORBEAM HAS AREAS OF CORROSION AND TOOLING MARKS.  CUT OFF UPPER FLANGE AND INSTALLED FABRICATED T-CAP REPAIR PER SRM 51-70-12 AND AARD B737-53-023882.
